Follow
Jan Draisma
Title
Cited by
Cited by
Year
The Euclidean distance degree of an algebraic variety
J Draisma, E Horobeţ, G Ottaviani, B Sturmfels, RR Thomas
Foundations of computational mathematics 16, 99-149, 2016
2512016
A tropical proof of the Brill–Noether theorem
F Cools, J Draisma, S Payne, E Robeva
Advances in Mathematics 230 (2), 759-776, 2012
1832012
Trek separation for Gaussian graphical models
S Sullivant, K Talaska, J Draisma
1192010
A tropical approach to secant dimensions
J Draisma
Journal of Pure and Applied Algebra 212 (2), 349-363, 2008
1012008
On the ideals of equivariant tree models
J Draisma, J Kuttler
Mathematische Annalen 344 (3), 619-644, 2009
932009
Half-trek criterion for generic identifiability of linear structural equation models
R Foygel, J Draisma, M Drton
The Annals of Statistics, 1682-1713, 2012
862012
Bounded-rank tensors are defined in bounded degree
J Draisma, J Kuttler
692014
Polarization of separating invariants
J Draisma, G Kemper, D Wehlau
Canadian Journal of Mathematics 60 (3), 556-571, 2008
562008
Topological Noetherianity of polynomial functors
J Draisma
Journal of the American Mathematical Society 32 (3), 691-707, 2019
522019
Noetherianity up to symmetry
A Conca, S Di Rocco, J Draisma, J Huh, B Sturmfels, F Viviani, J Draisma
Combinatorial Algebraic Geometry: Levico Terme, Italy 2013, Editors: Sandra …, 2014
452014
Finiteness for the k-factor model and chirality varieties
J Draisma
Advances in Mathematics 223 (1), 243-256, 2010
442010
Orthogonal and unitary tensor decomposition from an algebraic perspective
A Boralevi, J Draisma, E Horobeţ, E Robeva
Israel journal of mathematics 222, 223-260, 2017
432017
Secant dimensions of minimal orbits: computations and conjectures
K Baur, J Draisma, WA De Graaf
Experimental Mathematics 16 (2), 239-250, 2007
432007
Equivariant Gröbner bases and the Gaussian two-factor model
A Brouwer, J Draisma
Mathematics of Computation 80 (274), 1123-1133, 2011
372011
Plücker varieties and higher secants of Sato’s Grassmannian
J Draisma, RH Eggermont
Journal für die reine und angewandte Mathematik (Crelles Journal) 2018 (737 …, 2018
362018
Characterizing partition functions of the vertex model
J Draisma, DC Gijswijt, L Lovász, G Regts, A Schrijver
Journal of Algebra 350 (1), 197-206, 2012
352012
The Hilbert null-cone on tuples of matrices and bilinear forms
M Bürgin, J Draisma
Mathematische Zeitschrift 254, 785-809, 2006
302006
On the Casas-Alvero conjecture
J Draisma, JP de Jong
Eur. Math. Soc. Newsl 80, 29-33, 2011
282011
Noetherianity for infinite-dimensional toric varieties
J Draisma, R Eggermont, R Krone, A Leykin
Algebra & Number Theory 9 (8), 1857-1880, 2015
272015
Polynomials and tensors of bounded strength
A Bik, J Draisma, RH Eggermont
Communications in Contemporary Mathematics 21 (07), 1850062, 2019
262019
The system can't perform the operation now. Try again later.
Articles 1–20